# SDR SWIA201229935

- Difficulty date: March 5, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 24,931 hours, 21,067 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A GEAR DISSAGREE.  (FLT 5488)  REPLACED NLG SELECTOR VALVE AND NLG PRIORITY VALVE.  P/N: 4622  S/N OFF: 1191A / P/N: 750006000  S/N OFF: 2047.
